# SDR DALA13012889240

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 30,959 hours, 28,318 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, AFT TAILCONE RELEASE CABLE HAS WEAR SPOT AT UPPER LT SIDE.  R & R AFT TAILCONE RELEASE CABLE ASSY IAW MM.  PERFORMED FUNCTIONAL TEST RELEASE SYS. OPS CHECKS GOOD.
